International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 713-718
An accurate solution of the Poisson equation by the Legendre Tau method
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 1 November 1995; Revised 24 March 1996
Copyright © 1997 Muhammad I. Syam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new Tau method is presented for the two dimensional Poisson equation Comparison
of the results for the test problem with those computed by Haidvogel and
Zang, using the matrix diagonalization method, and Dang-Vu and Delcarte, using the Chebyshev
collocation method, indicates that our method would be more accurate.